MathSciNet Relay Station
MathSciNet bibliographic data
MR58902 60.0X
Grenander, Ulf; Rosenblatt, Murray An extension of a theorem of G. Szegö and its application to the study of stochastic processes. Trans. Amer. Math. Soc. 76, (1954). 112–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement